# SDR CA140521001

- Difficulty date: May 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,567 hours
- Engine: Ge CF343B1
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD407824
- Condition: Deformed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING UNRELATED MAINTENANCE, AN AME FOUND THE APU BATTERY CASE DISTORTED, SWOLLEN.  BATTERY WAS REPLACED WITH SERVICEABLE UNIT.  ACFT CYCLES:18725, ACFT HOURS:24248.
